MAUDE Adverse Event Report: Medacta International SA GMK Sphere Total Knee System; GMK-SPHERE tibial insert E-Cross - Flex 3L - 11mm

Medacta International SA GMK Sphere Total Knee System; GMK-SPHERE tibial insert E-Cross - Flex 3L - 11mm
Model Number 02.12.E0311FL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year 11 months after the primary, the patient came in presenting knee instability.The surgeon revised the insert 11mm to 14mm insert for stability.The surgery was completed successfully.Several months prior to this revision, the patient fractured her ankle and dislocated her patella.
 
Additional Manufacturer Narrative
Batch review performed on 20 july 2026 lot 2002475: (b)(4) items manufactured and released on 14-july-2020.Expiration date: 2025-07-02.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
GMK Sphere Total Knee System
Common Device Name
GMK-SPHERE tibial insert E-Cross - Flex 3L - 11mm
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50005868
Report Number3005180920-2026-00778
Device Sequence Number21392931
Product Code JWH
UDI-Device Identifier07630971261556
UDI-Public07630971261556
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2025
Device Model Number02.12.E0311FL
Device Lot Number2002475
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient RaceWhite